# SDR SWIA201230179

- Difficulty date: March 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 21,561 hours, 18,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
